# SDR PCAA0311136

- Difficulty date: November 6, 2003
- Submitted: November 7, 2003
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 32,965 hours, 37,256 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 82970018013
- Part serial: LI0108
- Condition: Malfunctioned
- Location: Lt Gear Door
- Part time: 13,590 hours, 14,923 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 839EX, FLIGHT NR 3698, ROCHESTER, HAD TO PERFORM A SECOND GEAR SWING DUE TO AN AMBER LEFT GEAR DOOR LIGHT REMAINING ILLUMINATED AFTER GEAR RETRACTION.  CREW PERFORMED GEAR SWING AND THE LIGHT EXTINGUISHED ON SECOND ATTEMPT.  MAINTENANCE REMOVED AND REPLACED THE LEFT HAND FORWARD GEAR DOOR ACTUATOR AND ALL OPERATIONAL CHECKS AND LEAK CHECKS WERE GOOD, AIRCRAFT WAS RETURNED TO SERVICE.
